# SDR AALA202506125603

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N308RD
- Make and model: Boeing 737-8
- Aircraft serial: 44446
- Aircraft time: 17,760 hours, 6,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 EMERGENCY EXIT EXTERIOR LIGHT INOPERATIVE.  REMOVE AND REPLACE BATTERY PACK 5026. PER AMM 33-51-06.
